# SDR ASAA0380393

- Difficulty date: April 21, 2003
- Submitted: March 28, 2004
- Operation: Air carrier
- Aircraft: N931AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49232
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Retainer
- Part number: 99366463
- Condition: Cracked
- Location: Floorboard
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING 30K CHECK, FOUND FLOORBOARD CENTER STATION 886-946 RETAINER CRACKED AROUND FASTENER.  REPAIRED PER SRM.  (M)
